Alert archive / Maryland / Areal Flood Warnings in 2018
Areal Flood Warning 41, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jul 23, 2018, 12:46 AM EDT for Cecil County, Maryland. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2018, 12:46 AM EDT (04:46 UTC)
- Expired
- Jul 23, 2018, 4:24 AM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Cecil County, MD
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 4.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1533 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 664 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.5
The text
As transmitted.
320 WGUS41 KPHI 230446 FLWPHI BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Mount Holly NJ 1246 AM EDT MON JUL 23 2018 MDC015-230845- /O.NEW.KPHI.FA.W.0041.180723T0446Z-180723T0845Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cecil MD- 1246 AM EDT MON JUL 23 2018 The National Weather Service in Mount Holly NJ has issued a * Flood Warning for... Northeastern Cecil County in northeastern Maryland... * Until 445 AM EDT. * At 1244 AM EDT, flooding continues along the Big Elk Creek near Elk Mills. The creek is running about 3 feet above flood stage due to heavy rains earlier tonight. The creek will remain above flood stage for several more hours. * Some locations that could experience flooding include... Elkton, North East, Blake, Barksdale, Lombard, Andora, Brantwood, Pleasant Hill, Cherry Hill, Fair Hill, Glen Westover, Appleton and Chesapeake City. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be especially cautious at night when it is harder to recognize the dangers of flooding. A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. && LAT...LON 3972 7579 3949 7578 3956 7595 3972 7596 $$ PO
1 follow-up statement
858 WGUS81 KPHI 230824 FLSPHI Flood Statement National Weather Service Mount Holly NJ 424 AM EDT MON JUL 23 2018 MDC015-230832- /O.CAN.KPHI.FA.W.0041.000000T0000Z-180723T0845Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cecil MD- 424 AM EDT MON JUL 23 2018 ...THE FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN CECIL COUNTY... The heavy rain has ended. The river gage at Elk Mills has fallen back below flood stage. Please continue to heed any road closures. More showers are expected today. LAT...LON 3972 7579 3949 7578 3956 7595 3972 7596 $$ PO
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jul 23, 12:19 AM EDT, 27 minutes earlier.
Area forecast discussion, Jul 23, 12:19 AM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1219 AM EDT Mon Jul 23 2018
.SYNOPSIS...
The surface low pressure system that affected our area continues to
move off to the northwest into the Great Lakes and Southern Ontario
region. Another area of low pressure centered over the Ohio River
Valley will continue to slowly move off to the south during the
first half of this week. Several disturbances are expected to move
around the low, continuing the unsettled weather through the week. A
cold front may move into the region Friday.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Showers and thunderstorms have become more scattered and less
organized cross the region. The heaviest area is lifting north
through Morris and Sussex counties, where some poor drainage
flooding is possible.
Additional showers may move north and affect the area by
daybreak, although activity may not be quite as heavy as earlier
tonight.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
The expansive closed low to our west begins to try to break
down some and sink southward during the day Monday but never
fully breaks down. However, it will keep a steady southerly flow
across the east coast through the day Monday. The surface low
will continue to sink southward into the southeastern states,
with a trough extending northward into the Ohio Valley and a
stationary front extending northeastward into the Mid Atlantic.
A steady southeast flow at the surface will continue across our
area through the day Monday as well.
There will continue to be multiple short wave/vorticity impulses
moving across the area during the day Monday, continuing to lead to
areas of enhanced lift. There remains some instability across the
area through the day Monday as well. This will continue to lead to
periods of showers and scattered thunderstorms through the day
Monday. With PW values climbing to over 2 inches, periods of heavy
rainfall will again be possible. Since there is uncertainty of where
the heavy rainfall will develop and set up, we did not issue a Flash
Flood Watch for Monday at this time. However, it looks like it may
extend along a line from the Poconos, through southwest New Jersey,
into Delaware and areas westward may have the greatest threat to
have heavy rainfall. There will at least remain the potential for poor
drainage and urbanized flooding on Monday. Severe potential again
does not look overly impressive as shear values are weak to moderate
at best, and mid level lapse rates are quite low. Still, any of the
stronger updrafts could produce some stronger winds.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
This story remains the same...our unsettled wet weather pattern
continues through most of the week, with several rounds of
showers and storms likely through at least Thursday, possibly
continuing into next weekend.
A strong Bermuda High to the east will keep a deep mid-level trough
stalled to our west over the upcoming week. This trough will
continue to dig over the eastern U.S., slowly filling as it does
so. Several short wave vorticity maxima will pivot around the
trough, bringing persistent rounds of showers and thunderstorms
to the area through the week. By Thursday, the GFS and ECMWF
show the trough having mostly filled and beginning to finally
lift off to the northeast as a deepening trough moves over the
Midwest.
Monday night through Wednesday...Deep southerly flow is
expected to persist through Wednesday, drawing tropical moisture
well into our area. Forecast soundings are nearly saturated
through the troposphere, which make forecast PWATs near 2 inches
unsurprising. There will likely be some instability each day,
especially where any breaks in the cloud cover occur.
Thunderstorms that do develop will further progress (flash)
flood concerns, especially if training occurs. That is a real
possibility, as guidance suggests a single axis of heavy
rainfall will meander over our area through Wednesday. The humid
airmass will limit the diurnal pattern, keeping highs in the
upper 70s to low 80s and overnight lows in the upper 60s to low
70s.
Thursday...The developing trough over the Midwest will aid in
the formation of a surface low pressure system and cold front to
our northwest. A strong jet max directly to our north will
position us in the entrance region alongside the front. With
ample moisture already in place, more heavy rainfall is likely
to occur Thursday. The front will attempt to move through
Thursday night, but may washout/stall just offshore.
Friday through Sunday...Another shortwave may then move east
along the remnant boundary by next weekend. Highs Friday and
Saturday will likely be slightly warmer, making it to the upper
80s. Lows are likely to be in the upper 60s to lower 70s.
Exact rainfall amounts are still uncertain, but there is increasing
potential for several inches of rainfall to accumulate over much of
the area through the week. WPC has 3-5 inches forecast over our
area, with highest amounts over eastern Pennsylvania. However,
amounts may wind up being much higher than this in a few spots.
&&
.AVIATION /04Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight... Conditions will continue to lower back to MVFR
through the evening hours, and likely lower to IFR during the
overnight hours. Scattered showers will continue during the
overnight hours, which may lower visibilities at times. Wind
gusts should drop off this evening, but a steady southeast flow
of 5-10 knots will continue overnight.
Monday...IFR conditions will lift to MVFR during the morning
hours, then MVFR conditions may continue through the day Monday.
Periods of showers are likely through the day Monday, some
which could be moderate to heavy at times. Additionally,
isolated thunderstorms also remain possible. There is the
possibility that some showers, or thunderstorms if they develop,
may temporarily lower visibilities to IFR at times. Winds will
remain out of the southeast, and increase to 10-15 knots with
gusts 15-20 knots by midday into the afternoon.
OUTLOOK...
Monday night through Friday...Variable conditions with numerous
rounds of showers and thunderstorms. This activity may be more
organized Monday night and Tuesday across our western terminals
(RDG and ABE) while terminals near the coast (MIV and ACY) have
a better opportunity to see breaks in the rain. Showers and
storms could become more widespread heading into Wednesday and
Thursday. S-SE winds generally 10-15 kt each day and 5-10 kt
each night. Forecast Confidence: Low for timing of each round of
showers and storms.
&&
.MARINE...
The Small Craft Advisory remains in effect for the Atlantic Ocean
coastal waters tonight through Monday as seas remain 5-8 feet. Winds
will likely also begin gusting 25-30 knots later tonight into
Monday. Also, the Delaware Bay has been included in the Small Craft
Advisory for tonight through Monday as winds are expected to begin
gusting around 25 knots tonight through Monday as well.
OUTLOOK...
Monday night and Tuesday...SCA extended through Tuesday for our
coastal waters with seas expected to remain around 5 ft. Winds
could gust to 25 kt at times.
Tuesday night through Thursday...SCA conditions expected. Wave
heights on our ocean waters are expected to remain in the 4 to 7
ft range with S winds in the 10-20 kt range. Winds may
occasionally gust to 25 kt, particularly on Wednesday and
Thursday.
Friday...Seas may finally drop below 5 ft as southerly winds
relax.
RIP CURRENTS...
High risk of rip currents is in effect through Monday. The surf
is expected to remain agitated on Monday as southeasterly winds
gusting 25-30 knots continue, and seas remain around 5-8 feet
with swells around 8-10 seconds.
&&
.EQUIPMENT...
The KDOX radar will remain offline until parts and a maintenance
kit to replace the azimuth and elevation motors are received.
The current estimated return to service is early in the new week.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...High Rip Current Risk through this evening for NJZ014-024>026.
DE...High Rip Current Risk through this evening for DEZ004.
MD...None.
MARINE...Small Craft Advisory until 6 PM EDT Tuesday for ANZ450>455.
Small Craft Advisory until 6 PM EDT this evening for ANZ430-
431.
&&
Synopsis...Davis/MPS
Near Term...Fitzsimmons/Robertson
Short Term...Robertson
Long Term...Davis/Klein
Aviation...Fitzsimmons/Klein/Robertson/MPS
Marine...Klein/Robertson/MPS
Equipment...Hazardous weather outlook, Jul 22, 10:02 PM EDT, 2 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 1002 PM EDT Sun Jul 22 2018 NJZ001-007>010-012-013-015>023-027-PAZ071-104-106-240215- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Mercer-Salem-Gloucester-Camden-Northwestern Burlington-Ocean- Cumberland-Atlantic-Cape May-Southeastern Burlington-Philadelphia- Eastern Montgomery-Lower Bucks- 1002 PM EDT Sun Jul 22 2018 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Several rounds of showers and thunderstorms are expected during the upcoming work week. The greatest risk for heavy rainfall may favor locations just to our west early in the week then shift eastward into the Delaware Valley and coastal plain heading into Wednesday and Thursday. In general, the risk of flooding, including flash flooding, will increase as soils become increasingly wet, and as river and creek levels rise following each successive round of locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>003-PAZ054-055-060>062-070-101>103-105-240215- New Castle-Kent-Inland Sussex-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Western Chester-Eastern Chester-Western Montgomery- Upper Bucks- 1002 PM EDT Sun Jul 22 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Showers and thunderstorms will contain very heavy downpours through this evening that could cause flooding of poor drainage and urbanized areas. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Several rounds of showers and thunderstorms are expected during the upcoming work week. The risk of flooding, including flash flooding, will increase as soils become increasingly wet, and as river and creek levels rise following each successive round of locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-240215- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 1002 PM EDT Sun Jul 22 2018 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. There is an enhanced risk for the development of dangerous rip currents through midweek. Several rounds of showers and thunderstorms are expected during the upcoming work week. The greatest risk for heavy rainfall will favor locations to our west early in the week then shift eastward toward the coastal plain Wednesday and Thursday. In general, the risk of flooding, including flash flooding, will increase as soils become increasingly wet, and as river and creek levels rise following each successive round of locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-240215- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1002 PM EDT Sun Jul 22 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ008-012-015-019-020-240215- Cecil-Kent MD-Queen Annes-Talbot-Caroline- 1002 PM EDT Sun Jul 22 2018 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Several rounds of showers and thunderstorms are expected during the upcoming work week. The risk of flooding, including flash flooding, will increase as soils become increasingly wet, and as river and creek levels rise following each successive round of locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jul 22, 10:29 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1029 PM EDT SUN JUL 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM FLASH FLOOD WEST GROVE 39.82N 75.83W
07/22/2018 CHESTER PA EMERGENCY MNGR
NUMEROUS ROADS ARE CLOSED DUE TO FLASH FLOODING IN
WESTERN CHESTER COUNTY. THERE WERE 27 VEHICLE RESCUES
SUCCESSFULLY CONDUCTED AND NO INJURIES WERE REPORTED.
&&
EVENT NUMBER PHI1801118
GORSELocal storm report, Jul 22, 10:43 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1043 PM EDT SUN JUL 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HEAVY RAIN FAIR HILL 39.70N 75.87W
07/22/2018 M3.97 INCH CECIL MD DEOS
&&
CORRECTED EVENT TIME...EVENT
EVENT NUMBER PHI1801113
GORSELocal storm report, Jul 22, 10:46 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1046 PM EDT SUN JUL 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HEAVY RAIN WARWICK 40.17N 75.78W
07/22/2018 M2.76 INCH CHESTER PA DEOS
&&
EVENT NUMBER PHI1801119
GORSELocal storm report, Jul 22, 10:47 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1047 PM EDT SUN JUL 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HEAVY RAIN ATGLEN 39.95N 75.98W
07/22/2018 M2.10 INCH CHESTER PA DEOS
&&
EVENT NUMBER PHI1801121
GORSELocal storm report, Jul 22, 10:55 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1055 PM EDT SUN JUL 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM FLASH FLOOD UPPER OXFORD TWP 39.84N 75.95W
07/22/2018 CHESTER PA 911 CALL CENTER
WATER RESCUE OF A PERSON IN A VEHICLE IN HIGH WATER.
&&
EVENT NUMBER PHI1801122
GORSELocal storm report, Jul 22, 11:06 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1106 PM EDT SUN JUL 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM FLOOD WEST GROVE 39.82N 75.83W
07/22/2018 CHESTER PA SOCIAL MEDIA
SMALL STREAM OUT OF ITS BANKS AND FLOWING OVER A
ROADWAY.
0620 PM TSTM WND DMG HEIDELBERG TWP 40.71N 75.70W
07/22/2018 LEHIGH PA FIRE DEPT/RESCUE
STRUCTURAL DAMAGE AT A FARM AND NUMEROUS TREES DOWN
NEAR CHURCH RD AND IRVIN RD. FUNNEL CLOUD REPORTED WITH
POSSIBLE BRIEF TOUCHDOWN.
0730 PM FLOOD WHITEHALL TWP 40.66N 75.51W
07/22/2018 LEHIGH PA BROADCAST MEDIA
SOME ROADWAY AND PARKING LOT FLOODING.
0820 PM FLASH FLOOD WEST MARLBOROUGH TWP 39.89N 75.81W
07/22/2018 CHESTER PA FIRE DEPT/RESCUE
WATER RESCUES DUE TO MULTIPLE PEOPLE TRAPPED BY RAPIDLY
RISING WATERS WITH ONE OCCUPIED VEHICLE PARTIALLY
SUBMERGED. FIRE DEPARTMENT REPORTED EVERYONE RESCUED AND
ACCOUNTED FOR.
0847 PM FLASH FLOOD UPPER OXFORD TWP 39.84N 75.95W
07/22/2018 CHESTER PA 911 CALL CENTER
WATER RESCUE OF A PERSON IN A VEHICLE IN HIGH WATER.
0900 PM HEAVY RAIN WEST GROVE 39.82N 75.83W
07/22/2018 M3.53 INCH CHESTER PA DEOS
0910 PM FLASH FLOOD 1 ENE COATESVILLE 39.99N 75.80W
07/22/2018 CHESTER PA FIRE DEPT/RESCUE
OCCUPIED VEHICLE IN HIGH WATER AT FOUNDRY STREET AND
11TH AVENUE IN CALN TOWNSHIP. FIRE DEPARTMENT ON SCENE
TO CONDUCT A WATER RESCUE.
0918 PM FLASH FLOOD WEST GROVE 39.82N 75.83W
07/22/2018 CHESTER PA EMERGENCY MNGR
NUMEROUS ROADS ARE CLOSED DUE TO FLASH FLOODING IN
WESTERN CHESTER COUNTY. THERE WERE 27 VEHICLE RESCUES
SUCCESSFULLY CONDUCTED AND NO INJURIES WERE REPORTED.
0920 PM FLASH FLOOD CALN 39.99N 75.79W
07/22/2018 CHESTER PA FIRE DEPT/RESCUE
WATER RESCUE AT LINCOLN HIGHWAY AND NORTH CALN ROAD.
0950 PM HEAVY RAIN WEST CHESTER 39.96N 75.61W
07/22/2018 M3.96 INCH CHESTER PA SOCIAL MEDIA
1030 PM HEAVY RAIN FAIR HILL 39.70N 75.87W
07/22/2018 M3.97 INCH CECIL MD DEOS
1030 PM HEAVY RAIN GLENMOORE 40.09N 75.77W
07/22/2018 M3.36 INCH CHESTER PA DEOS
1030 PM HEAVY RAIN WARWICK 40.17N 75.78W
07/22/2018 M2.76 INCH CHESTER PA DEOS
1030 PM HEAVY RAIN NOTTINGHAM 39.75N 76.02W
07/22/2018 M2.35 INCH CHESTER PA DEOS
1030 PM HEAVY RAIN ATGLEN 39.95N 75.98W
07/22/2018 M2.10 INCH CHESTER PA DEOS
&&
EVENT NUMBER PHI1801108 PHI1801109 PHI1801111 PHI1801110 PHI1801122
PHI1801114 PHI1801112 PHI1801118 PHI1801115 PHI1801117 PHI1801113
PHI1801116 PHI1801119 PHI1801120 PHI1801121
GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:18 PM EDT | Areal Flood Warning | PHI | Cecil | 117 min |
| Jul 22, 10:09 PM EDT | Areal Flood Warning | PHI | Cecil | 3 hr |
| Jul 23, 3:45 AM EDT | Flash Flood Watch | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 68 hr |
| Jul 23, 10:50 AM EDT | Areal Flood Advisory | PHI | Caroline | 110 min |
| Jul 23, 12:28 PM EDT | Special Weather Statement | PHI | Cecil | 32 min |
| Jul 23, 1:01 PM EDT | Areal Flood Advisory | PHI | Cecil, Kent | 34 min |
| Jul 23, 3:23 PM EDT | Coastal Flood Advisory | PHI | Kent, Queen Anne's, Talbot | 17 hr |
Nearby
Areal Flood Warnings in Maryland, 2018Every areal flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.